# SDR 97ZZZM176

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 20,309 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4060 - ON TRAINING FLIGHT, THE PILOT REPORTED A LOSS OF OIL PRESSURE ON THE RIGHT ENGINE.  THE RIGHT ENGINE WAS SHUT DOWN AND SECURED IN FLIGHT.  THE FLIGHT RETURNED TO AUS AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS REPLACED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE ENGINE REMOVED WILL BE SENT OUT FOR REPAIR TO DETERMINE THE NATURE OF FAILURE.  (M)
